I have a rash on my arms. It started on my right arm near the underarm, then to my left and i have seen some spots on my left arm away from the underarm area. This rash does not itch and isnt discolored, just raised and bumpy. I havent used anything different on my skin so I do not know that it could be an allergic reaction. I went to the CVS pharmacy and asked about it and was told to use cortisone cream. I started using it a couple of days ago and the left underarm area seems to be a little better but the right does not seem any better. Should I go to the doctor?? Any help or suggestions would be greatly appreciated. Thanks so much!
You should not use the steroid cream without a prescription and that too without prescription because it is not without side effects like skin thinning, increasing fragility of skin or telangiectasia. I suggest you to get an evaluation done from a dermatologist and get it evaluated as it can be eczema, psoriasis etc which may need specific treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.